I was on wellbutrin for two weeks and it wasnt working so I started buspar last night but I dont like the side effects so should I go back to wellbutrin tomorrow and give it more time?
Please do not do anything without talking to your doctor. That being said, you really didn't give the Wellbutrin much time to work, it can take upwards of a month to get full effects. But if your doctor wants you to try the BuSpar then stick with the plan. The side effects will subside after being on this medication for a couple weeks. If the side effects become to intolerable call your doctor and let him/her know you are having problems and what the symptoms are.
These drugs take a while to build to a theraputic level in the blood stream so be patient and give the medication a chance to work. How much BuSpar are you presently taking and how often?
Please, keep in touch,
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Apr 2014 • 4 answers
Updated 24 Jul 2015 • 2 answers
I'm switching from Zoloft to Viibryd & having more anxiety. Is this a normal part of switching SSRI?
Updated 22 Jun 2017 • 1 answer
Updated 13 Sep 2017 • 2 answers
Updated 27 Feb 2018 • 2 answers